MathSciNet Relay Station
MathSciNet bibliographic data
MR1399701 11L07 (11T23)
Zheng, Zhiyong The distribution of zeros of an irreducible curve over a finite field. J. Number Theory 59 (1996), no. 1, 106–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement